MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-32
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased calcium results on architect c16000 processing module for one patient.The results provided were: on (b)(6) 2022 sid d22275390q=1.46 mmol/l /repeated=2.29 mmol/l /repeated on architect c1601335=2.32 mmol/l laboratory reference range for calcium=2.20 to 2.26 mmol/l there was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history records for architect calcium reagent, lot number 10783un21.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Trending review determined no adverse trend for the issue for the product.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.User error may have contributed to the issue as the instrument logs showed aspiration errors for the suspect sample.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect calcium reagent, lot number 10783un21 was identified.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14655467
Report Number3002809144-2022-00200
Device Sequence Number14892186
Product Code CJY
UDI-Device Identifier00380740161507
UDI-Public00380740161507
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2022
Device Model Number3L79-32
Device Catalogue Number03L79-32
Device Lot Number10783UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer07/15/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K REFURB-SEKAT, 03L77-97, C1600062; ARC C16K REFURB-SEKAT, 03L77-97, C1600062
Patient SexUnknown